# SDR DHL200071748D

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, PANEL 3505L HONEYCOMB INSIDE IS DAMAGED HAS A CRACK ON LOWER CORNER AND HOLES ARE RUSTY.  INSTALLED FIBERGLASS OVERLAY REPAIR AT PANEL 3505L PER B727 SRM 51-40-8 FIG 1.  REF: N/R 3688.
